Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Quinolone antibiotic toxicity symptoms

Premium Questions

Dr.  Devendra  Kumar  Tripathi  MD

Is this a uti? Do I need antibiotics? ... View answer

Answered by : Dr. Devendra Kumar Tripathi ( Internal Medicine Specialist)
Dr.  Shoaib Khan MD

What are common symptoms of gangrene - staph infection and tell me about the powerful antibiotic that begins with a "v" that is so damaging to the kidneys? Thank you.. XXXXXXX ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Ivan Romic MD

I woke up with slight stiff neck and slight upper ba ck pain. got bad headache, sides of head. no fever no diarrhea , but slightly nauseous. No fever but I am taking antibiotics for precautionary ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Praveen Tayal MD

only. It needs systemic antibiotics to deal with the infection you are having in your airways. You will have to consult your physician to get the best antibiotic and brochodilators prescribed for you ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Olsi Taka MD

ever seen. He took an antibiotic for sinuses and has been fine for almost 2 months. Yesterday he woke ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)

Public Forum Discussions

Dr. PSB MD

Lymphadenopathy: 2cm-firm, mobile (right inferior cervical) lab work was normal no other lymph nodes emlarged did not decrease in size with antibiotic. Do i need excision ? ... View answer

Answered by : Dr. PSB ( General Surgeon)
Dr.  Veera Raghava Rao. Buddha. MD

and left with antibiotics and pyridium . What I didn t tell the doctor (shame on me) was that I had just gotten over my period just prior to the beginning symptoms which was the 20th of March is that I... View answer

Answered by : Dr. Veera Raghava Rao. Buddha. ( General & Family Physician)
Dr. ARUNESH UPADHYAY MD

Who can diagnose F T S Fluoroquinolone Toxicity Syndrome. Neurologist Are not familiar. Most ... in extremities, Anxiety . All permanent all caused by an antibiotic like Levaquin and Cipro. ... View answer

Answered by : Dr. ARUNESH UPADHYAY ( General & Family Physician)
Dr. SAMEEN BIN NAEEM MD

a week and a half? I would like to be antibiotic free in case the uro wants a sample of prostatic fluid for culture. I m afraid just because of the history they ll stick my on another long course of... View answer

Answered by : Dr. SAMEEN BIN NAEEM ( General & Family Physician)
Dr.  Monish De MD

for lithium toxicity. Then taken off Abilify because I started having tartive dyskinesia symptoms. I don ...I live in Pueblo CO and have had tartive dyskinesia symptoms and involuntary movements in my... View answer

Answered by : Dr. Monish De ( Oncologist)

Mobile Questions and Answers

Dr.  Krunal Modi MD

Hello, Welcome dear. It may be due to improper care of episiotomy cut. there may be redness, discharge and some times pus with fever. Malaise and headache will be there. Please consult your gynecologist for examination and...

Dr.    Munish Sood MD

** 1. the main effect of vitamin D toxicity is increased level of calcium in your blood, i.e. hypercalcemia thus resulting in poor appetite,increased acidity (chances of ulcer), increased irritability of...

Dr. Vivek Chail MD

Hi, Thanks for writing in. Chronic kidney conditions can be caused by many reasons including diabetes, hypertension, autoimmunity and adverse reaction to drugs. The symptoms are decreased urine output with fluid...